Full Text: PDF
Received December 27, 2017; Accepted April 18, 2018; Published April 29, 2018
Abstract. In this paper, d-accretive mappings, which belong to accretive-type mappings but are different from m-accretive mappings, are studied. Some relaxed projection iterative algorithms for an infinite family of d-accretive mappings are constructed in a real uniformly convex and uniformly smooth Banach space. The iterative sequences are proved to be strongly convergent to a common zero point of the family of d-accretive mappings. Compared to the related work, the construction of the iterative algorithms are simpler and easily realized. Moreover, a kind of generalized (p,q)-Laplacian parabolic systems is exemplified. The example also emphasizes the importance of the study on d-accretive mappings and sets up a relationship between iterative algorithms and nonlinear systems.
How to Cite this Article:
Li Wei, Ravi P. Agarwal, Relaxed iterative methods for an infinite family of d-accretive mappings in a Banach space and their applications, Journal of Nonlinear Functional Analysis, Vol. 2018 (2018), Article ID 16, pp. 1-16.